Bring your child fast fever reduction and relief from minor aches and pains due to the common cold & flu. Children’s Motrin Oral Suspension with 100mg per 5mL ibuprofen is a dye-free oral suspension medicine for kids. It contains ibuprofen, a known NSAID pain-reliever, and fever-reducer. Each 5mL contains 100 milligrams of ibuprofen. This kid’s liquid medicine provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This oral suspension medicine formula is for children ages 2 to 11 and comes in a kid-friendly original berry flavor. Plus, the enclosed dosing cup can make it easy to dose and administer the liquid pain reliever to your child.
Tylenol Infants Pain+Fever 2 fl oz 60ml Expiry 02/2022 (Buy 1 Get 1 Free)
7 in stock
7 in stock
Infants’ Tylenol Oral Suspension provides temporary relief from your child’s minor aches and pains due to the common cold, flu, sore throat, headache, toothache. The formula of this liquid medicine also temporarily reduces fever and starts working in as little as 15 minutes. Each 5-milliliter dose contains 160 milligrams of acetaminophen, a known pain reliever, and a fever reducer. Infants’ Tylenol is the #1 pediatrician recommended brand for teething pain and is gentle on little tummies with a kid-friendly cherry flavor. It includes a SimpleMeasure syringe with dosing for children 2 to 3 years of age. For dosing information for children 2 years and under, ask your healthcare professional. Help provide relief for your baby with Tylenol, the #1 pediatrician recommended brand of pain reliever and fever reducer.
- Children’s Motrin Oral Suspension Liquid Medicine with Ibuprofen in a kid-friendly berry flavor
- Temporarily relieve your child’s minor aches & pains due to common cold, flu, and sore throat
- This kid’s oral suspension formula also provides quick temporary relief of headaches & toothaches
- Formulated with the NSAID ibuprofen, the liquid medicine is both a pain reliever & fever reducer
- This dye-free liquid medicine comes in a kid-friendly original berry flavor
- The enclosed dosing cup can make dosing and administering this kid’s pain reliever easy
- This medicine is intended for children ages 2-11 years & provides temporary relief for up to 8 hours
- Each 5mL of this oral suspension contains 100 milligrams of ibuprofen, for effective pain relief
- This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning) Shake well before using mL = milliliter Find right dose on chart below. If possible, use weight to dose; otherwise, use age. Push air out of the syringe. Insert syringe tip into bottle opening Flip bottle upside down. Pull yellow part of the syringe to correct dose Dispense liquid slowly into child’s mouth, toward inner cheek Repeat dose every 4 hours while symptoms last Do not give more than 5 times in 24 hours Replace cap tightly to maintain child resistance Dosing Chart Weight (lb) (Age (yr)): Dose (mL)* Under 24 lbs (under 2 years): ask a doctor 24-35 lbs (2-3 years): 5 mL *or as directed by a doctor Attention: use only enclosed syringe specifically designed for use with this product. Do not use any other dosing device. Other information: Store between 20-25°C (68-77°F) Questions or comments? call 1-800-458-1635 (toll-free) or 215-273-8755 (collect)
Manufactured by USA